A 32-year-old male asked:
if i stop antipsychotics will my physical strength all come back? feel hampered fromlifting weights because joints are hurting. on zyprexa (olanzapine) and prozac
1 doctor answer
Dr. Bernadette Onuoha answered
37 years experience Psychiatry
Check either your MD: Stopping your antipsychotic medication might worsen the condition for which the medication was prescribed. You probably are having side effects to your medication which may be alleviated by a change to another antipsychotic. Discuss your symptoms with your prescribing doctor to see if a change if medication will help. Good luck.
Answered on Feb 14, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!